Alert archive / Michigan / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 40, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Aug 27, 2018, 2:17 AM EDT for Allegan County, Michigan. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2018, 2:17 AM EDT (06:17 UTC)
- Expired
- Aug 27, 2018, 2:44 AM EDT
- In force
- 27 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Allegan County, MI
The radar
The Grand Rapids radar (KGRR), 47 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 2:37 AM EDT | TSTM WND GST 30 | W Mich Regional Arpt, MI | ASOS STATION BIV, W MICH REGIONAL ARPT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 6.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1360 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1055 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.3
The text
As transmitted.
725
WUUS53 KGRR 270617
SVRGRR
MIC005-270745-
/O.NEW.KGRR.SV.W.0040.180827T0617Z-180827T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Rapids MI
217 AM EDT MON AUG 27 2018
The National Weather Service in Grand Rapids has issued a
* Severe Thunderstorm Warning for...
Allegan County in southwestern Michigan...
* Until 345 AM EDT.
* At 216 AM EDT, a severe thunderstorm was located 6 miles west of
Saugatuck, or 12 miles southwest of Holland, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Douglas around 225 AM EDT.
Saugatuck, Saugatuck SP, Ganges, Castle Park and Macatawa around
230 AM EDT.
Fennville around 240 AM EDT.
Holland around 245 AM EDT.
Hamilton around 250 AM EDT.
Allegan and Burnips around 305 AM EDT.
Hopkins and North Dorr around 315 AM EDT.
Dorr around 320 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4264 8623 4271 8621 4277 8621 4277 8555
4254 8554 4256 8623
TIME...MOT...LOC 0616Z 271DEG 26KT 4268 8632
HAIL...<.75IN
WIND...60MPH
$$
LAURENS1 follow-up statement
290
WWUS53 KGRR 270644
SVSGRR
Severe Weather Statement
National Weather Service Grand Rapids MI
244 AM EDT MON AUG 27 2018
MIC005-270653-
/O.CAN.KGRR.SV.W.0040.000000T0000Z-180827T0745Z/
Allegan MI-
244 AM EDT MON AUG 27 2018
...THE SEVERE THUNDERSTORM WARNING FOR ALLEGAN COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
LAT...LON 4264 8623 4271 8621 4277 8621 4277 8555
4254 8554 4256 8623
TIME...MOT...LOC 0641Z 271DEG 26KT 4268 8605
$$
LAURENSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 1:45 AM EDT, 32 minutes earlier.
Area forecast discussion, Aug 27, 1:45 AM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
145 AM EDT Mon Aug 27 2018
LATEST UPDATE...
Aviation
.SYNOPSIS...
Issued at 313 PM EDT Sun Aug 26 2018
Several rounds of nocturnal thunderstorms are possible starting
tonight lasting through Wednesday morning. Areas north of I-96 have
the best chance of seeing thunderstorms tonight and Monday night
with area wide activity possible Tuesday night and into Wednesday.
While localized severe weather is possible each night (damaging wind
gusts to 60 mph and 1" hail), very heavy rainfall and localized
flooding are the greatest concerns. Dry conditions are then expected
by the end of the workweek.
&&
.UPDATE...
Issued at 754 PM EDT Sun Aug 26 2018
I have increased the POP and QPF over our northern two rows of
counties tonight since run after run of the HRRR continues to
show an area of 2 to 4" of rain near and north of Route 10
tonight. There is good 1000/850 moisture transport into that area
and 1000/700 thickness pattern supports this idea. I am concerned
about that much rain but it has been dry in that area so at this
point I am not planning on issuing a flood advisory. Still this
will have to be watched as this area may see storm after storm go
over the same area. Areas near and south of I-96 should for the
most part stay dry tonight.
I am planning on letting the marine fog advisory end as
scheduled at 8 pm. Seems the fog is lifting out of that area.
&&
.SHORT TERM...(This evening through Tuesday night)
Issued at 313 PM EDT Sun Aug 26 2018
As a shortwave trough embedded within broad southwesterly flow aloft
moves northeast into the Great Lakes, all eyes will be on convective
trends this afternoon across portions of Iowa, Minnesota, Wisconsin,
and perhaps as far south as northern Illinois. Several clusters are
already ongoing as of this writing but everything so far has been
relatively unorganized. Surprisingly, the 12Z suite of numerical
model guidance (e.g. HREF ensemble, SREF [derivative of the NAM],
various WRFs and iterations of the HRRR, etc.) all agree that
whatever develops upstream will move into northern Lower Michigan
overnight, specifically north of a line from Stony Lake to Mount
Pleasant. Frankly I have no reason to disagree. However, a slight
shift south is definitely in the realm of possibility. So, we'll
say areas north of I-96 have the best shot of seeing activity
tonight.
Forecast MUCAPE >2000 J/kg and 0-6 km bulk shear suggests that the
storms will become increasingly organized upstream of our area this
evening with an east/northeastward propagation (e.g. 0-1 km shear
vectors will be orientated east/northeast). The linear nature of
expected convection suggests that strong to locally severe winds
are possible with a lesser threat of hail in individual "pulsey"
cores. If the clusters become somewhat staggered--that is, one
leads the pack--the interaction of the expected orientation and
magnitude of the low- level jet overnight with a potentially west-
to-east orientated outflow boundary will promote rearward off-
boundary development (e.g. training convection; see Peters and
Schumacher [2014] in MWR Vol. 142). Interestingly several
numerical models suggest such a scenario with a west-to-east swath
of very heavy rainfall (2-4"+) by midday Monday. In fact, the
HREF 24-hr ensemble localized probability-matched mean rainfall
shows a swath of 2-3" across northern Lower Michigan tonight,
demonstrating the agreement among various CAMS in the placement
and occurrence of heavy rain. So, we have high confidence that
there will be a narrow swath of very heavy rain tonight somewhere
in lower Michigan most likely north of a line from Stony Lake to
Mount Pleasant.
Elsewhere across lower Michigan, dry conditions are expected
overnight but patchy fog is possible. Surface winds at/above 5 kts
overnight should limit both the spatial extent and intensity of the
fog compared to this morning.
By late Monday morning, the expectation is for any remaining
convection to wane as the low-level jet weakens and veers west. A
period of dry weather is then expected in lower Michigan before we
do it all over again Monday night and into Tuesday. A similar
regime appears possible with one or two clusters of strong to
severe convection propagating into lower Michigan aided by a
southerly low- level jet. There does seem to be a signal that the
convection will be decaying this time around, but again areas
north of I-96 (and especially north of a line from Stony lake to
Mount Pleasant) are favored for repeated activity. Depending on
how much rain falls tonight, localized flooding may become an
issue north of I-96 especially if the same areas are hit (see the
hydrology discussion below).
Then, we get to do it -again- on Tuesday and Tuesday night.
However, development Tuesday seems like it'll be tied to a
southward-drifting outflow boundary/effective warm front
originating from activity from the nights before. Indeed,
development may occur right overhead Tuesday afternoon/evening
with both severe weather and heavy rainfall possible. We'll leave
it at that for now.
So, to summarize, repeated rounds of storms are expected starting
tonight and lasting through early Wednesday favoring areas north of
I-96 through early Tuesday. While locally strong winds and hail
are possible, the main threat is heavy rainfall and flooding where
the convective complexes train.
.LONG TERM...(Wednesday through Sunday)
Issued at 313 PM EDT Sun Aug 26 2018
Model guidance has started to hint at the development of a low
pressure system on Wednesday along the effective warm front draped
along our area. Given the dependency on convection basically
tonight through Wednesday and associated uncertainties, I have
very low confidence that a low will actually develop. However, it
is still worth noting that Wednesday may be wet. Thereafter, a high
pressure system is expected to slide into the Great Lakes by
Thursday and last into the first portion of the weekend.
&&
.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 145 AM EDT Mon Aug 27 2018
The convection will be limited to areas near and north of I-96.
So, expect periods of thunderstorms at MKG and GRR through about
14z (or so). Some of the storms could have very heavy rain and
gusty winds, visibilities may be briefly lower (IFR) than in the
TAF at MKG and GRR. LAN is on the edge so I have VCTS there till
09z but that may well last until 14z there too. South of this, it
should remain VFR and precipitation free through Monday evening.
&&
.MARINE...
Issued at 313 PM EDT Sun Aug 26 2018
Areas of dense fog will continue this afternoon across portions of
Lake Michigan. Southerly winds are then expected to increase to 20-
25 kts tonight and to 25-30 kts Monday night. A few gusts to 30 kts
are possible on Monday night. Waves will accordingly increase to 3-5
ft toward daybreak tomorrow, and then 4-7 ft overnight into Tuesday.
While waves will start to relax during the day on Tuesday, an
increase in wave heights is possible on Wednesday in the wake of a
front.
All in all, very hazardous boating and swimming conditions are
expected through midweek. Remember...
- Stay dry when waves are high!
- Stay clear of the pier (including on walkways as waves can
still knock you off)!
&&
.HYDROLOGY...
Issued at 313 PM EDT Sun Aug 26 2018
A favorable pattern for heavy rainfall is setting up through Tuesday
night that will likely lead to rises on area rivers and streams
particularly near and north of I-96. Antecedent conditions are drier
across this region (mainly near/west of US 131, where a Moderate
Drought is in place) as compared to other regions across central and
southern Lower Michigan. As a result, rainfall will initially get
soaked into the soil pretty rapidly. However, successive rounds of
primarily nocturnal convection could saturate soils enough to lead
to significant rises on smaller rivers and streams.
Main stem rivers like the Muskegon River have plenty of capacity for
runoff at this point, with Evart currently sitting around the 20th
percentile for streamflow. The Pere Marquette is currently near
normal, with flows only around a foot at Scottville, which is a site
that requires a significant amount of rain to flood. Similarly, the
White River at Whitehall has a wide capacity to take on significant
rain at this point with flows around the 55th percentile.
If any of these sites get a few inches of rainfall through Monday
morning and then were to get significant additional rain Monday
night into Tuesday morning and beyond, it is conceivable that
flooding would be a problem. Shy of this happening, the rivers will
likely still rise (possibly quite a bit) but hold below flood
stage.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement through Tuesday morning for MIZ037-043-
050-056-064-071.
LM...Small Craft Advisory until 8 AM EDT Tuesday for LMZ844>849.
&&
UPDATE...WDM
SYNOPSIS...Borchardt
SHORT TERM...Borchardt
LONG TERM...Borchardt
AVIATION...WDM
HYDROLOGY...Hoving
MARINE...BorchardtHazardous weather outlook, Aug 26, 8:00 PM EDT, 6 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 800 PM EDT Sun Aug 26 2018 MIZ037>040-043>046-050>052-056>059-064>067-071>074-280000- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 800 PM EDT Sun Aug 26 2018 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Tonight Thunderstorms are expected tonight, mostly north of Interstate 96. Some of these storms may have gusty, damaging winds and large hail. Areas near and north of Route 10 may see locally heavy rainfall in excess of 2 inches and this may cause some local flooding problems. .DAYS TWO THROUGH SEVEN...Monday through Saturday Rounds of thunderstorms are expected Monday through early Wednesday. Severe weather and excessive rainfall are possible, mainly north of Interstate 96 on Monday and Monday night, and areawide on Tuesday and Tuesday night. Heat indices will reach the lower to mid 90s Monday and Tuesday afternoons. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from time to time starting tonight and continuing through Tuesday night. LMZ844>849-280000- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 800 PM EDT Sun Aug 26 2018 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Tonight Winds and waves will increase late tonight, leading to hazardous conditions for small craft. Thunderstorms are expected tonight. Some of these storms may produce winds in excess of 40 kts and large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday Winds and waves will be hazardous to small craft, swimmers, and anyone venturing out on piers Monday into Tuesday. Rounds of thunderstorms are expected Monday through early Wednesday. Severe storms are possible, mainly north of Grand Haven on Monday and Monday night, and over all of Lake Michigan on Tuesday and Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from time to time starting tonight and continuing through Tuesday night. wdm
In the hours before
Special weather statement, Aug 26, 11:13 PM EDT, 3 hours 4 minutes before
Special Weather Statement National Weather Service Grand Rapids MI 1113 PM EDT SUN AUG 26 2018 MIZ052-270445- Gratiot MI- 1113 PM EDT SUN AUG 26 2018 ...SIGNIFICANT WEATHER ADVISORY... At 1112 PM EDT, Doppler radar was tracking a strong thunderstorm near Vestaburg, or 7 miles northeast of Stanton, moving east at 35 mph. Wind gusts around 50 mph with downed tree limbs will be possible with this storm. Locations impacted include... Alma... Ithaca... St. Louis... Breckenridge... Carson City... Wheeler... Sumner... Ashley... Perrinton... Elm Hall... Bannister... Forest Hill... Riverdale... PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4312 8484 4347 8485 4347 8437 4312 8437 TIME...MOT...LOC 0312Z 279DEG 29KT 4334 8495 LAURENS
Local storm report, Aug 27, 12:30 AM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1230 AM EDT MON AUG 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM TSTM WND GST 4 NW ROOSEVELT PARK 43.23N 86.34W
08/26/2018 M66 MPH MUSKEGON MI MESONET
MESONET STATION MKGM4, MUSKEGON GLERL.
0946 PM TSTM WND GST 4 WNW ROOSEVELT PARK 43.23N 86.35W
08/26/2018 M68 MPH LMZ847 MI MESONET
WEATHERFLOW MESONET STATION XMSK, MUSKEGON
NORTH BREAKWATER LIGHT.
1013 PM TSTM WND GST 1 W GRAND HAVEN 43.06N 86.26W
08/26/2018 M69 MPH LMZ846 MI MESONET
WEATHERFLOW MESONET STATION XGHL, GRAND
HAVEN BREAKWATER.
&&
CASLocal storm report, Aug 27, 1:16 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
116 AM EDT MON AUG 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM TSTM WND GST LUDINGTON 43.95N 86.44W
08/26/2018 M38 MPH MASON MI BUOY
BUOY STATION LDTM4, LUDINGTON.
0910 PM TSTM WND GST BIG SABLE POINT 44.05N 86.51W
08/26/2018 M43 MPH MASON MI MESONET
MESONET STATION BSBM4, BIG SABLE POINT.
0910 PM TSTM WND GST LUDINGTON BUOY 44.00N 86.60W
08/26/2018 M38 MPH LMZ868 MI BUOY
BUOY STATION 45024, LUDINGTON BUOY.
0915 PM TSTM WND GST MASON CO APT 43.97N 86.42W
08/26/2018 M39 MPH MASON MI AWOS
AWOS STATION LDM, MASON CO APT.
0952 PM TSTM WND GST MUSKEGON COUNTY AIRPORT 43.17N 86.24W
08/26/2018 M36 MPH MUSKEGON MI ASOS
ASOS STATION MKG, MUSKEGON COUNTY AIRPORT.
1024 PM TSTM WND GST HOLLAND HARBOR 42.77N 86.21W
08/26/2018 M38 MPH OTTAWA MI BUOY
BUOY STATION HLNM4, HOLLAND HARBOR.
1135 PM TSTM WND GST IONIA COUNTY ARPT 42.94N 85.06W
08/26/2018 M35 MPH IONIA MI AWOS
AWOS STATION Y70, IONIA COUNTY ARPT.
1135 PM TSTM WND GST MT PLEASANT MUNI ARPT 43.62N 84.74W
08/26/2018 M35 MPH ISABELLA MI AWOS
AWOS STATION MOP, MT PLEASANT MUNI ARPT.
1136 PM TSTM WND GST GRATIOT COMMUNITY AIRPO 43.32N 84.68W
08/26/2018 M40 MPH GRATIOT MI AWOS
AWOS STATION AMN, GRATIOT COMMUNITY AIRPORT.
1208 AM TSTM WND GST WHEELER 43.41N 84.46W
08/27/2018 M44 MPH GRATIOT MI MESONET
MESONET STATION C0681, WHEELER.
&&
CASLocal storm report, Aug 27, 1:40 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
140 AM EDT MON AUG 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG 3 NE WOLF LAKE 43.28N 86.07W
08/26/2018 MUSKEGON MI 911 CALL CENTER
TREES DOWN IN THE AREA. POWER OUTAGES
AFFECTING SEVERAL THOUSAND CUSTOMERS
SCATTERED ACROSS THE COUNTY.
0945 PM TSTM WND DMG 1 SSW MUSKEGON 43.22N 86.26W
08/26/2018 MUSKEGON MI 911 CALL CENTER
A FEW TREES AND POWERLINES DOWN IN THE
MUSKEGON AREA. SCATTERED POWER OUTAGES.
&&
CASSpecial weather statement, Aug 27, 2:02 AM EDT, 15 minutes before
Special Weather Statement National Weather Service Grand Rapids MI 202 AM EDT MON AUG 27 2018 MIZ056-270730- Ottawa MI- 202 AM EDT MON AUG 27 2018 ...SIGNIFICANT WEATHER ADVISORY... At 201 AM EDT, Doppler radar was tracking a strong thunderstorm 10 miles west of Macatawa, or 15 miles west of Holland, moving east at 45 mph. Wind gusts of 50 to 55 mph with downed tree limbs will be possible with this storm. This strong thunderstorm will be near... Macatawa around 215 AM EDT. Beechwood and Olive Center around 220 AM EDT. Holland around 225 AM EDT. Zeeland and Drenthe around 230 AM EDT. Hudsonville, Jamestown and Bauer around 235 AM EDT. Jenison around 240 AM EDT. Grandville around 245 AM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4292 8621 4293 8578 4277 8578 4277 8621 TIME...MOT...LOC 0601Z 271DEG 42KT 4283 8640 LAURENS
Local storm report, Aug 27, 2:05 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
205 AM EDT MON AUG 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TSTM WND DMG 3 NE SPRING LAKE 43.11N 86.17W
08/26/2018 OTTAWA MI 911 CALL CENTER
AROUND A DOZEN CALLS OF TREES AND WIRES DOWN
ACROSS THE NORTHERN PART OF THE COUNTY.
INCLUDING 3 TREES DOWN NEAR FRUITPORT RD AND
HICKORY ST. SCATTERED POWER OUTAGES ACROSS
THE COUNTY.
&&
CASThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 8:02 PM EDT | Special Marine Warning | GRR | 118 min | |
| Aug 26, 8:55 PM EDT | Special Weather Statement | GRR | Mason, Oceana | 65 min |
| Aug 26, 9:02 PM EDT | Severe Thunderstorm Warning | GRR | Muskegon | 88 min |
| Aug 26, 9:38 PM EDT | Severe Thunderstorm Warning | GRR | Newaygo | 61 min |
| Aug 26, 9:53 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 67 min |
| Aug 26, 10:18 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 68 min |
| Aug 26, 10:21 PM EDT | Special Weather Statement | GRR | Mecosta, Montcalm | 54 min |
| Aug 26, 10:54 PM EDT | Special Weather Statement | GRR | Kent | 51 min |
| Aug 26, 11:00 PM EDT | Special Weather Statement | GRR | Isabella | 60 min |
| Aug 26, 11:05 PM EDT | Special Weather Statement | GRR | Ionia | 115 min |
| Aug 26, 11:13 PM EDT | Special Weather Statement | GRR | Gratiot | 92 min |
| Aug 27, 12:08 AM EDT | Special Marine Warning | GRR | 2 hr | |
| Aug 27, 1:30 AM EDT | Special Marine Warning | GRR | 106 min | |
| Aug 27, 2:02 AM EDT | Special Weather Statement | GRR | Ottawa | 88 min |
| Aug 27, 2:28 AM EDT | Special Marine Warning | GRR | 58 min | |
| Aug 27, 4:34 AM EDT | Special Marine Warning | GRR | 116 min | |
| Aug 27, 4:59 AM EDT | Special Weather Statement | GRR | Muskegon | 2 hr |
| Aug 27, 5:13 AM EDT | Areal Flood Advisory | GRR | Muskegon | 6 hr |
| Aug 27, 5:36 AM EDT | Special Weather Statement | GRR | Kent | 54 min |
| Aug 27, 6:06 AM EDT | Areal Flood Advisory | GRR | Kent | 6 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.